# SDR MWEA083

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - RIGHT HORIZONTAL STABILIZER HAS BLEND OUTS ON  LEADING EDGE AT XFS 163.375 XFS 200.00 AND XFS 232.00 TO XH 209.125.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.  (X)
